MathSciNet Relay Station
MathSciNet bibliographic data
MR1816120 60J65 (60G40 65C05)
Pötzelberger, Klaus; Wang, Liqun Boundary crossing probability for Brownian motion. J. Appl. Probab. 38 (2001), no. 1, 152–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement